Structure galoisienne des anneaux d'entiers d'extensions sauvagement ramifiées. II
Annales de l'Institut Fourier, Volume 32 (1982) no. 1, pp. 7-27.

Let G be a finite group, K a number field, N a Galois extension of K with group G and S a set of places of Q, containing the places of K wildly ramified in N. We prove, in a lot of cases, a conjecture made by J. Queyrut in a previous paper: the order of the class of the ring of integers of N, in the torsion subgroup of the Grothendieck group of the Z[G]-modules locally free outside S, is 1 or 2, this depending on the Artin root numbers of the symplectic characters of G.

Soient G le groupe de Galois d’une extension galoisienne finie, N, d’un corps de nombres K et S un ensemble de places de Q, contenant les places de K sauvagement ramifiées dans N. Nous démontrons, dans de nombreux cas particuliers, une conjecture faite par J. Queyrut dans un article précédent : l’ordre de la classe de l’anneau des entiers de N, dans le sous-groupe de torsion du groupe de Grothendieck des Z[G]-module localement libres en dehors de S, est égal à 1 ou 2, selon le signe des constantes de l’équation fonctionnelle des séries L-d’Artin des caractères symplectiques de G.

@article{AIF_1982__32_1_7_0,
     author = {Cassou-Nogu\`es, Philippe and Queyrut, Jacques},
     title = {Structure galoisienne des anneaux d'entiers d'extensions sauvagement ramifi\'ees. {II}},
     journal = {Annales de l'Institut Fourier},
     pages = {7--27},
     publisher = {Institut Fourier},
     address = {Grenoble},
     volume = {32},
     number = {1},
     year = {1982},
     doi = {10.5802/aif.857},
     mrnumber = {83i:12009},
     zbl = {0466.12004},
     language = {fr},
     url = {http://www.numdam.org/articles/10.5802/aif.857/}
}
TY  - JOUR
AU  - Cassou-Noguès, Philippe
AU  - Queyrut, Jacques
TI  - Structure galoisienne des anneaux d'entiers d'extensions sauvagement ramifiées. II
JO  - Annales de l'Institut Fourier
PY  - 1982
SP  - 7
EP  - 27
VL  - 32
IS  - 1
PB  - Institut Fourier
PP  - Grenoble
UR  - http://www.numdam.org/articles/10.5802/aif.857/
DO  - 10.5802/aif.857
LA  - fr
ID  - AIF_1982__32_1_7_0
ER  - 
%0 Journal Article
%A Cassou-Noguès, Philippe
%A Queyrut, Jacques
%T Structure galoisienne des anneaux d'entiers d'extensions sauvagement ramifiées. II
%J Annales de l'Institut Fourier
%D 1982
%P 7-27
%V 32
%N 1
%I Institut Fourier
%C Grenoble
%U http://www.numdam.org/articles/10.5802/aif.857/
%R 10.5802/aif.857
%G fr
%F AIF_1982__32_1_7_0
Cassou-Noguès, Philippe; Queyrut, Jacques. Structure galoisienne des anneaux d'entiers d'extensions sauvagement ramifiées. II. Annales de l'Institut Fourier, Volume 32 (1982) no. 1, pp. 7-27. doi : 10.5802/aif.857. http://www.numdam.org/articles/10.5802/aif.857/

[1] Ph. Cassou-Nogues, Structure galoisienne des anneaux d'entiers, Proc. London Math. Soc., 38, 3 (1979), 545-576. | Zbl

[2] Ph. Cassou-Nogues, Module de Frobenius et structure galoisienne des anneaux d'entiers, J. of Alg.,, 71 (1981), 268-289. | Zbl

[3] Ph. Cassou-Nogues, Quelques théorèmes de base normale d'entiers, Ann. Inst. Fourier, 28, 3 (1978), 1-33. | Numdam | Zbl

[4] A. Fröhlich, Some problems of Galois module structure for wild extensions, Proc. London Math. Soc., 37 (1978), 193-212. | MR | Zbl

[5] A. Fröhlich and J. Queyrut, On the functional equation of the Artin L function for characters of real representations, Invent. Math., 20 (1973), 125-138. | MR | Zbl

[6] J. Martinet, Algebraic number fields: L Functions and Galois properties, Proc. Sympos. Univ. Durham, Academic Press, London 1977.

[7] J. Queyrut, S-groupes des classes d'un ordre arithmétique (à paraître). | Zbl

[8] J. Queyrut, Structure galoisienne des anneaux d'entiers d'extensions sauvagement ramifiées (I), Ann. Inst. Fourier, 31, 3 (1981), 1-35. | Numdam | MR | Zbl

[9] R.G. Swan and E.G. Evans, K-theory of finite groups and orders, Lecture notes in Mathematics 149, Springer, Berlin - New York, 1970. | MR | Zbl

[10] J.-P. Serre, Corps locaux, 2e édition, Hermann, Paris, 1968.

[11] J.-P. Serre, Représentations linéaires de groupes finis, 2e édition, Hermann, Paris, 1971. | MR | Zbl

[12] M.J. Taylor, On the self-duality of a ring integers as a Galois module, Invent. Math., 46 (1978), 173-177. | MR | Zbl

[13] M.J. Taylor, On Fröhlich's conjecture for rings of integers of tame extensions, Invent. Math., 63 (1981), 41-79. | MR | Zbl

[14] A. Frohlich, Arithmetic and Galois module structure for tame extensions, J. Reine angew. Math., 286-287 (1976), 380-440. | MR | Zbl

Cited by Sources: